Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Things are not going well
    avatar
    mhall6252 posted:
    Just a quick update...

    My breast cancer has spread to my brain and I am undergoing whole brain radiation for two weeks. I am also receiving big doses of steroids to reduce brain swelling. So my glucose levels are soaring into the 200s. My doctor put me on actos to help but either it's not doing much or I guess they could be higher without it - it's hard to know for sure. I guess if I stay below 300 and it's just for a couple of weeks, it's not horrible.

    My brain function is affected but it should improve over the next few days. I am not suffering any other side effects except fatigue. And my hair will fall out, probably permanently. Easy hair care days to come.

    Please keep me in your thoughts.

    Michelle
    Michelle
    Diabetic since 5/2001
    Follow my journey at www.mch-breastcancer.blogspot.com
    Smile and the world smiles with you.
    Reply
     
    avatar
    DavidHueben responded:
    Because I know Michelle personally and talk to her several times a week. I will tell you that she has been fighting the breast cancer and metastases like a true warrior...with grace, valor, and strength. I am proud to call her friend and pray for her every single day.

    David
    We sleep soundly in our beds because rough men stand ready in the night to visit violence on those who would do us harm.

    - Winston S. Churchill




     
    avatar
    auriga1 responded:
    Michelle, you are always in my thoughts. I am very glad you said something here because many know your history since you are a frequent contributor.

    I am also very glad to call you a friend.

    Easy hair care days to come. LOL. A lovely, lovely person you are.

    Cindy
     
    avatar
    confused replied to auriga1's response:
    Michelle, I will keep you in my prayers.

    Cheryl
     
    avatar
    dianer01 responded:
    Michelle,

    My thoughts and prayers are with you.

    Diane
    accelerate out of the corners
     
    avatar
    davedsel57 responded:
    Joining everyone with good thoughts and prayers for you, Michelle.
    Click on my user name or avatar picture to read my story.

    Blessings,

    Dave
     
    avatar
    DavidHueben responded:
    If you feel so inclined, make a donation to the Breast Cancer Research Foundation. Here is a link:

    http://www.bcrfcure.org/

    David
    We sleep soundly in our beds because rough men stand ready in the night to visit violence on those who would do us harm.

    - Winston S. Churchill




     
    avatar
    Debsbears responded:
    Michelle, my dear friend my heart hurts for you, you are continually in my prayers I wish there was more I can do for you than just praying and making a donation.

    I admire you totally, you are such an inspiration to me and others.
    I shall wait upon the Lord and renew my strength.
    Come follow my life's journey at:
    www.mybearyspecial.blogspot.com


     
    avatar
    Debsbears replied to DavidHueben's response:
    Thank you David H. for the site.
    I shall wait upon the Lord and renew my strength.
    Come follow my life's journey at:
    www.mybearyspecial.blogspot.com


     
    avatar
    NWSmom4g responded:
    Michell, we are all sorry to hear that things haven't gone well. I know you'll stay strong through the radiation (sounds like you have the radiation equivalent of "chemo brain", something my daughter complained about).

    Our positive thoughts are with you.

    Nancy
     
    avatar
    dustnbones99 replied to NWSmom4g's response:
    I'm very sorry to hear this. You are in my thoughts.
     
    avatar
    Haylen_WebMD_Staff responded:
    (((HUGS))) to you! Your grace, positivity, sense of humor and strength are so amazing Michelle.

    You're beautiful with or without hair! Check out this video from one of my family's favorite movies and the voice of one of my favorite actors/comedians: Circus afro, circus afro, circus afro, polka dot polka dot polka dot afro!

    I'm sending positive thoughts your way like a targeted laser beam along with a virtual rainbow circus afro!!!!!!!!!!!!!!!!!!!

    Haylen
     
    avatar
    mhall6252 replied to Haylen_WebMD_Staff's response:
    I lasted 1 min 17 sec...lol!
    Michelle
    Diabetic since 5/2001
    Follow my journey at www.mch-breastcancer.blogspot.com
    Smile and the world smiles with you.
     
    avatar
    adaptomom responded:
    Michelle, I don't get on here very often but when I have I have always felt from your posts that you are a very warm-hearted caring person. I'm sorry to hear about the cancer spreading to your brain; please be assured of my prayers for you.


    Helpful Tips

    tips to help me help a family member
    does anyone have tips to bring down diabetes More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    Conquering Diabetes - Michael Dansinger, MD

    Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.